MAUDE Adverse Event Report: EXACTECH, INC. NOVATION; ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 11

EXACTECH, INC. NOVATION; ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 11
Model Number 164-01-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The evaluation noted that based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the revision is most likely is related to patient conditions.
 
Event or Problem Description
Approximately 4.5 years postop the initial tha, this female patient had been dislocating the right hip and the surgeon felt the stem was too anteverted.The liner was removed and replaced with a hooded liner and the femoral head was exchanged for a competitor¿s head (modular head system allowing version adjustments).Patient was last known to be in stable condition following the event.Devices will not return due to rep not present due to covid policy.

Brand Name
NOVATION
Common Device Name
ELEMENT-STEM, COLLARLESS W/HA, STD OFFSET, SZ 11
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10419834
Report Number1038671-2020-00491
Device Sequence Number3190316
Product Code MEH
UDI-Device Identifier10885862035097
UDI-Public10885862035097
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2020
Device Model Number164-01-11
Device Catalogue Number164-01-11
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;